Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


medication and protein supplement
Jan 7, 2014

I am under hiv medication -TEEVIR TABLETS-Tenofovir Disoproxil Fumarate Emtricitabine and Efavirenz tabs 300/200/600 mg

I workout daily and into body bbuilding since last 4 years, can I comsume WHEY Protein ( no supplimente of steroids)?

Response from Dr. Young

Hello and thanks for posting.

Assuming that you have normal kidney function (important anyways, since you're taking tenofovir), the consumption of whey protein shouldn't cause any problems.

Be sure to let your care provider know about all the supplements and vitamins you take so that you can be monitored appropriately.

Be well, BY



Previous
Complera (eviplera) and hydration.
Next
Great meds!! But are we closer to a real cure at all?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement